MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE 02.07.1206L TIBIAL TRAY FIXED CEMENTED SIZE 6 L; KNEE TIBIAL TRAY CEMENTED

MEDACTA INTERNATIONAL SA GMK-SPHERE 02.07.1206L TIBIAL TRAY FIXED CEMENTED SIZE 6 L; KNEE TIBIAL TRAY CEMENTED
Model Number 02.07.1206L
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.At 2 months from primary surgery the surgeon removed all components and implanted an antibiotic spacer.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 28 march 2022: lot 1910498: 34 items manufactured and released on 06-apr-2020.Expiration date: 2025-03-29.No anomalies found related to the problem.To date, 20 items of the same lot have been sold without any similar reported event.Additional components involved: batch review performed on 28 march 2022: gmk-sphere 02.12.0026l femoral component sphere cemented size 6+ l (k140826) lot 2000512: 49 items manufactured and released on 29-apr-2020.Expiration date: 2025-04-20.No anomalies found related to the problem.To date, 34 items of the same lot have been sold without any similar reported event.Gmk-sphere 02.12.0613fl tibial insert fixed sphere flex size 6/13 mm l (k140826) lot 176163: 25 items manufactured and released on 30-jan-2018.Expiration date: 2023-01-15.No anomalies found related to the problem.To date, 6 items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.At 2 months from primary surgery the surgeon removed all components and implanted an antibiotic spacer.The surgery was completed successfully.On the (b)(6) 2022 the spacer was removed and permanent implant inserted in the patient.
 
Additional Manufacturer Narrative
On the 7 june 2022 medacta usa informed medacta international that on the (b)(6) 2022 the spacer was removed and permanent implant inserted in the patient.

Brand Name
GMK-SPHERE 02.07.1206L TIBIAL TRAY FIXED CEMENTED SIZE 6 L
Common Device Name
KNEE TIBIAL TRAY CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14160016
Report Number3005180920-2022-00266
Device Sequence Number2846014
Product Code JWH
UDI-Device Identifier07630030819940
UDI-Public07630030819940
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/29/2025
Device Model Number02.07.1206L
Device Catalogue Number02.07.1206L
Device Lot Number1910498
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2022
Supplement Date Received by Manufacturer03/21/2022
Initial Report FDA Received Date04/20/2022
Supplement Report FDA Received Date07/08/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale